Stability of difference schemes in norms that are integral with
Doklady Akademii Nauk, Tome 354 (1997) no. 6, pp. 745-747
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_354_6_a6,
author = {A. A. Samarskii and P. N. Vabishchevich and P. P. Matus},
title = {Stability of difference schemes in norms that are integral with},
journal = {Doklady Akademii Nauk},
pages = {745--747},
year = {1997},
volume = {354},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_354_6_a6/}
}
TY - JOUR AU - A. A. Samarskii AU - P. N. Vabishchevich AU - P. P. Matus TI - Stability of difference schemes in norms that are integral with JO - Doklady Akademii Nauk PY - 1997 SP - 745 EP - 747 VL - 354 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1997_354_6_a6/ LA - ru ID - DAN_1997_354_6_a6 ER -
A. A. Samarskii; P. N. Vabishchevich; P. P. Matus. Stability of difference schemes in norms that are integral with. Doklady Akademii Nauk, Tome 354 (1997) no. 6, pp. 745-747. http://geodesic.mathdoc.fr/item/DAN_1997_354_6_a6/